RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1981, Volume 29, Issue 5, Pages 659–672 (Mi mz6256)  

This article is cited in 1 scientific paper (total in 1 paper)

Chebyshev centers and $\varkappa$-normal spaces

V. N. Zamyatin, A. B. Shishkin


Full text: PDF file (1400 kB)

English version:
Mathematical Notes, 1981, 29:5, 336–342

Bibliographic databases:

UDC: 517
Received: 20.04.1979

Citation: V. N. Zamyatin, A. B. Shishkin, “Chebyshev centers and $\varkappa$-normal spaces”, Mat. Zametki, 29:5 (1981), 659–672; Math. Notes, 29:5 (1981), 336–342

Citation in format AMSBIB
\Bibitem{ZamShi81}
\by V.~N.~Zamyatin, A.~B.~Shishkin
\paper Chebyshev centers and $\varkappa$-normal spaces
\jour Mat. Zametki
\yr 1981
\vol 29
\issue 5
\pages 659--672
\mathnet{http://mi.mathnet.ru/mz6256}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=621292}
\zmath{https://zbmath.org/?q=an:0471.41019}
\transl
\jour Math. Notes
\yr 1981
\vol 29
\issue 5
\pages 336--342
\crossref{https://doi.org/10.1007/BF01158356}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981ND21900002}


Linking options:
  • http://mi.mathnet.ru/eng/mz6256
  • http://mi.mathnet.ru/eng/mz/v29/i5/p659

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. R. Alimov, I. G. Tsar'kov, “Chebyshev centres, Jung constants, and their applications”, Russian Math. Surveys, 74:5 (2019), 775–849  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:169
    Full text:72
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020